# SDR QXEA2015051400235

- Difficulty date: May 5, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 33,168 hours, 34,773 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Unknown
- Location: Nr 11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RACK NR 11 REQUIRES REPLACEMENT. REMOVED SEAT TRACK IAW SRM 51-42-05, REPAIR 01, PARA E, 2-8 AND 51-41-00.  FITTED AND DRILLED SEAT TRACK IAW DWG 85328201 AND SRM 51-40-07.   INSTALLED SEAT TRACK IAW SRM 51-40-15 REPAIR-01 AND SRM 51-42-05 AND DWG DWG 85324201, REV E.
